Alert archive / New York / Flash Flood Warnings in 2020

Flash Flood Warning 15, NWS Buffalo, NY

August 15, 2020Erie County, Niagara County, New York

NWS Buffalo, NY issued this flash flood warning at Aug 15, 2020, 8:00 PM EDT for Erie County, Niagara County, New York. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2020, 8:00 PM EDT (00:00 UTC)
Expired
Aug 15, 2020, 10:28 PM EDT
In force
2 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

Counties Erie County, NY, Niagara County, NY

The radar

The Buffalo radar (KBUF), 20 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 8:26 PM EDTFLASH FLOOD1 Sse Kenmore, NYHERTEL AVENUE AND HOMER AVENUE REPORTED TO HAVE ONE FOOT OF WATER ON IT.
Aug 15, 8:30 PM EDTFLASH FLOOD2 Nnw Buffalo, NYELMWOOD AVENUE AND FERRY STREET CLOSED DUE TO FLOODING.
Aug 15, 8:30 PM EDTFLASH FLOOD2 Wnw Sloan, NYWALDEN AVENUE AND SYCAMORE STREET CLOSED DUE TO FLOODING.
Aug 15, 8:37 PM EDTFLASH FLOOD2 N Buffalo, NYDELAVAN STREET WAS REPORTED FLOODED AT HARVARD STREET NEAR GATES CIRCLE.
Aug 15, 8:37 PM EDTHEAVY RAIN 2.122 N Buffalo, NY
Aug 15, 8:45 PM EDTFLASH FLOOD2 Ene Buffalo, NYTWO PEOPLE RESCUED FROM THEIR VEHICLES DUE TO FLOODING ON SYCAMORE STREET BY THE BUFFALO FIRE DEPARTMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.0 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2020-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2020-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

395 
WGUS51 KBUF 160000
FFWBUF
NYC029-063-160400-
/O.NEW.KBUF.FF.W.0015.200816T0000Z-200816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
800 PM EDT Sat Aug 15 2020

The National Weather Service in Buffalo has issued a

* Flash Flood Warning for...
  North central Erie County in western New York...
  Southwestern Niagara County in western New York...

* Until midnight EDT.

* At 800 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Buffalo, Cheektowaga, Niagara Falls, West Seneca, North Tonawanda,
  Kenmore, Tonawanda, Amherst, Williamsville and Grand Island.

This includes Interstate 90 between exits 54 and 50.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4314 7904 4316 7904 4316 7894 4298 7875
      4285 7874 4285 7888 4288 7892 4291 7890
      4295 7892 4296 7896 4300 7902 4306 7900
      4308 7907 4311 7906 4312 7907

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Fries
2 follow-up statements
146 
WGUS71 KBUF 160056
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
856 PM EDT Sat Aug 15 2020

NYC029-063-160400-
/O.CON.KBUF.FF.W.0015.000000T0000Z-200816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie NY-Niagara NY-
856 PM EDT Sat Aug 15 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
NORTH CENTRAL ERIE AND SOUTHWESTERN NIAGARA COUNTIES...

At 855 PM EDT, law enforcement reported ongoing flash flooding in
the City of Buffalo. Up to two inches fell in a short period of
time, and flash flooding is occurring. 

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Buffalo, Cheektowaga, Niagara Falls, North Tonawanda,Kenmore, 
Tonawanda, Amherst, Williamsville and Grand Island.

This includes Interstate 90 between exits 54 and 50.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4314 7904 4316 7904 4316 7894 4298 7875
      4285 7874 4285 7888 4288 7892 4291 7890
      4295 7892 4296 7896 4300 7902 4306 7900
      4308 7907 4311 7906 4312 7907

FLASH FLOOD...OBSERVED

$$

Hitchcock
060 
WGUS71 KBUF 160228
FFSBUF

Flash Flood Statement
National Weather Service Buffalo NY
1028 PM EDT Sat Aug 15 2020

NYC029-063-160238-
/O.CAN.KBUF.FF.W.0015.000000T0000Z-200816T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie NY-Niagara NY-
1028 PM EDT Sat Aug 15 2020

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL ERIE AND SOUTHWESTERN
NIAGARA COUNTIES IS CANCELLED...

Flood waters are receding. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4314 7904 4316 7904 4316 7894 4298 7875
      4285 7874 4285 7888 4288 7892 4291 7890
      4295 7892 4296 7896 4300 7902 4306 7900
      4308 7907 4311 7906 4312 7907

$$

Hitchcock

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 7:43 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 15, 7:43 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
743 PM EDT Sat Aug 15 2020

.SYNOPSIS...
Humidity and shower chances will continue to increase this afternoon
and last through Sunday, all the while temperatures will remain
above normal during this time. A cold front will enter and push
through the area Monday bringing additional shower and thunderstorm
chances. Following the frontal passage, conditions dry out and cool
off. These conditions will last through much of next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
High pressure centered over the Canadian Maritimes continues to nose
in from the northeast this afternoon, however the bubble of high
pressure is not covering the majority of the area. With the high
pressure becoming less prominent, a more humid airmass has begun
advance northward, ahead of a weak surface low over the Ohio valley
and a shortwave trough propagating eastward. Diurnal heating has
provided sufficient instability this afternoon to induce a few
showers and thunderstorms. Chances for showers and storms will
continue through this evening. A few of these showers may
become mature enough to produce some gusty winds, otherwise
storms should behave due to the lack of shear in the
environment. However, due to the lack of shear, their movement
will be slow, so locally heavy rainfall under them will be
possible. The higher probabilities of convection lie along
north central NY and especially west of the Finger Lakes in
close proximity to the surface wave. The lingering effects of
the northeastern high keeping the North Country dry throughout
the rest of the afternoon and evening. Highs today will climb up
into the low to mid 80s with the hotter temperatures to lie
inland from the lakes along the Lake Plains.

Surface wave and shortwave trough will slowly drift east of the area
tonight with precipitation chances dropping off to just a few stray
showers. Lows tonight will drop range in the 60s, with the cooler
temperatures occuring across the hilltops.

The nose of high pressure will further retreat into New England as a
cold front approaches from the west on Sunday. Heights will slowly
fall throughout the day as the upper level trough tracks east from
the Upper Great Lakes to the Lower Great Lakes. As Western and
Central NY will be sandwiched between an area of low pressure over
the Atlantic Coast and the trough to the west winds will remain
light in the mid-levels. Shower and thunderstorm chances will
increase Sunday afternoon as daytime heating will increase
instability and join forces with the lake breeze boundaries. Primary
shower activity will lie across Western New York. As for the North
Country, dry conditions will prevail through most of the day with
slight chances for a few showers late in the day on Sunday due to
the proximity of the upper level trough. Highs tomorrow will climb
up into the upper 70s along the western counties to low 80s in the
east.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Unsettled with chances for showers and thunderstorms at times Sunday
evening through Monday evening. Lead shortwave on front edge of
upper trough sweeping across Manitoba and northern Ontario crosses
Lake Ontario and Ottawa Valley Sunday evening. Lift from the wave
along with lingering instability 500-1000j/kg results in scattered
showers and thunderstorms affecting especially Niagara Frontier to
the eastern Lake Ontario region. Best chances overnight will be east
of Lake Ontario. Stronger mid-upper level winds staying over central
Great Lakes should limit any stronger storms on Sunday evening.

After a lull in shower coverage late Sunday night into Monday
morning, expect another round of scattered showers and thunderstorms
Monday afternoon and Monday evening. This is also when primary cold
front arrives. Based on how it looks upstream currently, shortwave
trough moving in or just to the north of here Monday afternoon may
be stronger than models are showing, so that could lead to increased
coverage. Best coverage on Monday probably ends up in our eastern
areas on to the east ahead of main cold front, though will also have
to watch far western NY along lake breeze boundaries if that
shortwave is indeed stronger. If enough instability is present,
could see a few more stronger storms on Monday afternoon. High temps
on Monday will upper 70s to lower 80s but it will be more humid
just ahead of the cold front.

Primary push of cooler and drier air works through on Monday night
and by Tuesday, all areas with exception of eastern Lake Ontario
region, will be free of any convection. Even coverage east of Lake
Ontario will be spotty as it looks now. Highs on Tuesday will only
reach 80F in a few spots, but most locations will stay in the mid to
upper 70s. Cooling continues Tuesday night with favored cool spots
into the lower 50s as high pressure builds in from central Great
Lakes. This will be the first of many nights this week with fog in
the valleys of the Southern Tier.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Weak high pressure settles over the Great Lakes through Wednesday
night with dry weather. The cool/dry airmass will allow lows to drop
into the 50s each night, with upper 40s possible in the cooler
Southern Tier valleys and North Country. Likely will see fog each
night in the valleys of the Southern Tier. Highs Wednesday will
reach the upper 70s to around 80 at lower elevations, and mid 70s
across higher terrain.

Another mid level trough will pass to the north of the region
Thursday, with the associated trailing cold front drifting southeast
into the eastern Great Lakes. Still looks like the bulk of the
stronger height falls will remain north across eastern Canada, with
a weak, moisture starved boundary crossing our region. Cannot rule
out an isolated shower or thunderstorm, but looking at very low
coverage. Mainly dry weather continues into Friday, then at least a
small chance of some showers and thunderstorms by next weekend.
Model timing differences prohibit introduction of anything than
lower chances though. Temperatures will begin to warm again, with
highs back into the mid 80s by next weekend.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Heavy rain with thunderstorms seem to be surrounding KBUF at the
moment and remaining just should of KIAG. These storms will
persist with little movement for the next couple of hours.
Otherwise, mid-level clouds will continue to be common over most
of the sites through the night with better chances of rain again
tomorrow and generally VFR conditions outside of thunderstorms.

Outlook...

Sunday through Monday...Mainly VFR with a chance of showers.
Tuesday through Thursday...VFR.

&&

.MARINE...
Northeasterly winds will weaken and veer to the south as high
pressure exits to the east tonight. A cold front will continue to
progress eastward tonight and Sunday before crossing the lakes
Monday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...EAJ
NEAR TERM...EAJ/Fries
SHORT TERM...JLA
LONG TERM...Hitchcock/JLA
AVIATION...EAJ/Fries
MARINE...EAJ
Hazardous weather outlook, Aug 15, 5:33 AM EDT, 14 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
533 AM EDT Sat Aug 15 2020

NYZ001>008-010>014-019>021-085-160945-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
533 AM EDT Sat Aug 15 2020

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a Marginal Risk for severe thunderstorms Monday with
damaging winds being the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-160945-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
533 AM EDT Sat Aug 15 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a Marginal Risk for severe thunderstorms Monday with strong
winds being the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Aug 15, 5:25 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Buffalo NY
525 PM EDT Sat Aug 15 2020

NYZ001-010-152200-
Niagara-Northern Erie-
525 PM EDT Sat Aug 15 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ERIE AND SOUTH CENTRAL
NIAGARA COUNTIES...

At 524 PM EDT, a strong thunderstorm was located over north Amherst
near the end of Interstate 990. The storm is nearly stationary.

Winds in excess of 40 mph and half inch hail are possible with this
storm, along with torrential rainfall.

Locations impacted include...
North Amherst, Pendleton, North Clarence.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4300 7876 4306 7881 4312 7868 4301 7862
TIME...MOT...LOC 2124Z 235DEG 2KT 4305 7873

Hitchcock
Special weather statement, Aug 15, 6:03 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Buffalo NY
603 PM EDT Sat Aug 15 2020

NYZ010>012-020-021-085-152245-
Cattaraugus-Allegany-Southern Erie-Wyoming-Genesee-Northern Erie-
603 PM EDT Sat Aug 15 2020

...THUNDERSTORMS WILL AFFECT WYOMING...NORTHERN CATTARAUGUS...
SOUTHEASTERN ERIE...NORTHWESTERN ALLEGANY AND SOUTHERN GENESEE
COUNTIES...

At 600 PM EDT, an area of strong thunderstorms was located from near
Zoar Valley and the Boston Hills eastward across much of Wyoming
County, southern Genesee County, and northwest Allegany County.
These storms were drifting northeast at less than 10 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms, along with torrential rainfall.

Locations impacted include...
Boston, Eden, Springville, Warsaw, Bennington, Colden, Gowanda,
Attica, Arcade, Franklinville, Belfast, Rushford, Chaffee, Bethany,
Alexander, and Pavilion.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4244 7906 4267 7893 4291 7836 4302 7800
      4277 7797 4263 7824 4235 7798 4219 7817
      4236 7848 4243 7878
TIME...MOT...LOC 2200Z 235DEG 1KT 4264 7846

Hitchcock
Special weather statement, Aug 15, 6:50 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
650 PM EDT Sat Aug 15 2020

NYZ010>012-020-021-085-152345-
Cattaraugus-Allegany-Southern Erie-Wyoming-Genesee-Northern Erie-
650 PM EDT Sat Aug 15 2020

...A CLUSTER OF THUNDERSTORMS WILL AFFECT WESTERN WYOMING...NORTHERN
CATTARAUGUS...SOUTHEASTERN ERIE...NORTHWESTERN ALLEGANY AND WESTERN
GENESEE COUNTIES...

At 648 PM EDT, an area of thunderstorms was located from western
Genesee County southward through southeastern Erie, western Wyoming,
and northern Cattaraugus counties. These storms are nearly
stationary.

Winds in excess of 30 mph and pea size hail are possible with these
storm.

Locations impacted include...
East Aurora, Darien Lakes State Park, Boston, Marilla, Springville,
Pembroke, Bennington, Colden, Gowanda, Alden, Attica, Arcade,
Oakfield, Franklinville, Ashford Hollow, Chaffee, East Concord, Wales
Center, Varysburg and North Boston.

This includes Interstate 90 near exit 48A.

Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4231 7848 4251 7904 4281 7858 4311 7838
      4312 7823 4258 7820 4231 7829
TIME...MOT...LOC 2248Z 222DEG 2KT 4253 7849

Fries
Special weather statement, Aug 15, 7:12 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Buffalo NY
712 PM EDT Sat Aug 15 2020

NYZ010-085-160015-
Southern Erie-Northern Erie-
712 PM EDT Sat Aug 15 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ERIE
COUNTY...

At 711 PM EDT, strong thunderstorms were clustered over Depew. The
storms are nearly stationary.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Cheektowaga, Clarence, Depew, Amherst, Lancaster, East Aurora,
Williamsville, Elma, Marilla, Akron, Alden, Wales Center, Elma
Center, Billington Heights and Clarence Center.

This includes Interstate 90 between exits 52 and 51, and near exit
49.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4273 7860 4284 7863 4291 7878 4299 7874
      4304 7851 4287 7849 4278 7849 4278 7847
      4270 7846 4269 7847
TIME...MOT...LOC 2311Z 279DEG 1KT 4293 7868

Fries
Local storm report, Aug 15, 7:31 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
731 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             2 N CHEEKTOWAGA         42.93N 78.75W
08/15/2020  E0.75 INCH       ERIE               NY   PUBLIC

&&
Local storm report, Aug 15, 7:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
757 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     FLASH FLOOD      1 E LIME LAKE-MACHIAS   42.43N 78.47W
08/15/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            MARBLE ROAD WAS REPORTED WASHED OUT BY LAW
            ENFORCEMENT.

0753 PM     FLASH FLOOD      LIME LAKE-MACHIAS       42.43N 78.48W
08/15/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            POTTER ROAD NEAR LIME LAKE WAS REPORTED
            WASHED OUT BY LAW ENFORCEMENT.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:01 PM EDTSpecial Marine WarningBUF59 min
Aug 16, 7:25 PM EDTSpecial Weather StatementBUFOrleans35 min
Aug 16, 7:49 PM EDTSpecial Weather StatementBUFMonroe26 min

Nearby

Flash Flood Warnings in New York, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.